MathSciNet Relay Station
MathSciNet bibliographic data
MR1995998 (2004e:47083) 47H09 (65J15)
Butnariu, Dan; Reich, Simeon; Zaslavski, Alexander J. Weak convergence of orbits of nonlinear operators in reflexive Banach spaces. Numer. Funct. Anal. Optim. 24 (2003), no. 5-6, 489–508.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement